MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS CANAL FILLING SEGMENTAL STEM; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS CANAL FILLING SEGMENTAL STEM; PROSTHESIS, KNEE
Model Number FS-21120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was modified intraoperatively, but not revised.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient was experiencing pain and surgical intervention was required to revise implants.

Brand Name
ELEOS CANAL FILLING SEGMENTAL STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
MDR Report Key11375655
Report Number3013450937-2021-00013
Device Sequence Number3803608
Product Code KRO
UDI-Device IdentifierB278FS2112003M0
UDI-PublicB278FS2112003M0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-21120-03M
Device Catalogue NumberFS-21120-03M
Device Lot Number81701
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR